MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II CEMENTED TIBIAL B/PLATE SZ3 RIGHT; PRSTHESIS,KNE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,PLYMER/MTAL/POLYMR

SMITH & NEPHEW, INC. GEN II CEMENTED TIBIAL B/PLATE SZ3 RIGHT; PRSTHESIS,KNE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,PLYMER/MTAL/POLYMR
Catalog Number 71420182
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Pain (1994)
Date of Event 01/14/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an aspiration was performed for cell count due to pain.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, based on the documents provided and reviewed, arthrofibrosis and aseptic loosening of the tibial baseplate is the root cause of the revision.The root cause of the patient¿s continued post-revision right foot issues cannot be determined; however it was noted by the surgeon that ¿it is really rare to have a tibial nerve issue in the plantar aspect of the foot from a knee replacement.¿ a review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GEN II CEMENTED TIBIAL B/PLATE SZ3 RIGHT
Common Device Name
PRSTHESIS,KNE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,PLYMER/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8187401
Report Number1020279-2018-02855
Device Sequence Number2016042
Product Code JWH
UDI-Device Identifier03596010206336
UDI-Public03596010206336
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2024
Device Catalogue Number71420182
Device Lot Number14KT47740
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR